Saber Elaydi
Saber Elaydi
Professor of Mathematics, Trinity University
Verified email at trinity.edu - Homepage
Title
Cited by
Cited by
Year
An introduction to difference equations
S Elaydi
Springer Science & Business Media, 2005
39432005
Discrete chaos: with applications in science and engineering
SN Elaydi
CRC Press, 2007
5092007
Undergraduate Texts in Mathematics
S Axler, FW Gehring
1912005
Periodicity and stability of linear Volterra difference systems
S Elaydi
Journal of Mathematical Analysis and Applications 181 (2), 483-492, 1994
1601994
Global stability of periodic orbits of non-autonomous difference equations and population biology
S Elaydi, RJ Sacker
Journal of Differential Equations 208 (1), 258-273, 2005
1432005
Lipschitz stability of nonlinear systems of differential equations
FM Dannan, S Elaydi
Journal of mathematical analysis and applications 113 (2), 562-577, 1986
1351986
Stability and periodicity of difference equations with finite delay
S Elaydi, S Zhang
Funkcial. Ekvac 37 (3), 401-413, 1994
1221994
Discrete competitive and cooperative models of Lotka–Volterra type
P Liu, SN Elaydi
Journal of Computational Analysis and Applications 3 (1), 53-73, 2001
982001
Nonautonomous beverton-holt equations and the Cushing-Henson conjectures
S Elaydi¶, RJ Sacker
Journal of Difference Equations and Applications 11 (4-5), 337-346, 2005
952005
Exponential trichotomy of differential systems
S Elaydi, O Hajek
Journal of Mathematical Analysis and Applications 129 (2), 362-374, 1988
931988
Asymptotic stability versus exponential stability in linear Volterra difference equations of convolution type
S Elaydi, S Murakami
Journal of Difference Equations and Applications 2 (4), 401-410, 1996
851996
Population models with Allee effect: A new model
SN Elaydi, RJ Sacker
Journal of Biological Dynamics 4 (4), 397-408, 2010
842010
Global stability of periodic orbits of nonautonomous difference equations in population biology and the Cushing-Henson conjectures
S Elaydi, RJ Sacker
Proceedings of the Eighth International Conference on Difference Equations …, 2005
712005
Periodic difference equations, population biology and the Cushing–Henson conjectures
S Elaydi, RJ Sacker
Mathematical Biosciences 201 (1-2), 195-207, 2006
662006
An extension of Sharkovsky's theorem to periodic difference equations
Z AlSharawi, J Angelos, S Elaydi, L Rakesh
Journal of Mathematical Analysis and Applications 316 (1), 128-141, 2006
632006
Global stability of cycles: Lotka-Volterra competition model with stocking
S Elaydi, AA Yakubu
The Journal of Difference Equations and Applications 8 (6), 537-549, 2002
622002
Dichotomy and trichotomy of difference equations
S Elaydi, K Janglajew
Journal of Difference Equations and Applications 3 (5-6), 98-103, 1998
601998
Uniform asymptoic stability in linear volterra difference equations
S Elaydi, S Murakami
Journal of Difference Equations and Applications 3 (3-4), 203-218, 1997
601997
Non-standard discretization methods for some biological models
H Al-Kahby, F Dannan, S Elaydi
Applications of nonstandard finite difference schemes, World Scientific …, 2000
582000
Exponential dichotomy and trichotomy of nonlinear differential equations
S Elaydi, O Hájek
Differential and Integral Equations 3 (6), 1201-1224, 1990
581990
The system can't perform the operation now. Try again later.
Articles 1–20